page:catalog cmsSingletone: homeIdentifier: show: homepage:

Lemsip Max Cold and Flu Hot Drink Lemon 10 Sachets

Lemsip Max Cold and Flu Hot Drink Lemon 10 Sachets

$9.99
rrp $14.99
save 33%

SKU: 4986

ADD QUANTITY


Be the first to review this product

Lemsip Max Cold and Flu Hot Drink Lemon provides temporary relief of headache, sore throat and fever.

Lemsip Max Cold and Flu Hot Drink Lemon 10 Sachets contains twice the amount of paracetamol

Use Max Lemsip Cold and Flu Hot Drink for temporary relief of:

- headache

- sore throat

- fever

- body aches and pains

Directions

Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).

Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Active Ingredients

Paracetamol 1000mg.

Contains total sugars 2.2g in a base including sucrose, aspartame, saccharin & lactose, 129mg (5.6mmol) of sodium per sachet. Phenylalanine.

Precautions

Contains paracetamol. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Sachet is safety sealed - do not use if torn or damaged.

Phenylketonurics: contains phenylalanine.

Description

Lemsip Max Cold and Flu Hot Drink Lemon provides temporary relief of headache, sore throat and fever.

Lemsip Max Cold and Flu Hot Drink Lemon 10 Sachets contains twice the amount of paracetamol

Use Max Lemsip Cold and Flu Hot Drink for temporary relief of:

- headache

- sore throat

- fever

- body aches and pains

Directions

Adults & children over 12 years: 1 sachet. Do not use more than 1 sachet per dose. Do not give to children 12 years and under. Dosage may be repeated every 4-6 hours as necessary (maximum 4 sachets in 24 hours).

Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Active Ingredients

Paracetamol 1000mg.

Contains total sugars 2.2g in a base including sucrose, aspartame, saccharin & lactose, 129mg (5.6mmol) of sodium per sachet. Phenylalanine.

Precautions

Contains paracetamol. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Sachet is safety sealed - do not use if torn or damaged.

Phenylketonurics: contains phenylalanine.

Reviews

This is a required field.
Please enter a valid email address. For example johndoe@domain.com.
This is a required field.